# SDR 2008UALA05643

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 32,152 hours, 12,494 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HARD CONT TEMP PACK 1 WILL NOT GO TO HIGH FLOW.  OPERATED NR 1 PACK THROUGH ALL PARAMETERS AND GROUND CHECKS NORMAL. PACK WENT TO HIGH FLOW WITH NO DELAY OR MESSAGES.
